# SDR QXEA200603228

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 21,009 hours, 30,336 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Unsecure
- Location: Engine Cowl
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2224, RETURNED TO GATE.  ENGINE COWL NR 2 LATCH OPEN.  MAINTENANCE SECURED LATCH.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
